# SDR AALA200098

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1174/1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BEAM AT DOOR STOP BRACKETS.  INSTALLED DOUBLERS AT FORWARD AND AFT STOP LOCATIONS PER AARD 53-10-00-3 AND 53-10-00-16.  (M)
